# SDR UPS08853568

- Difficulty date: September 29, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REMOVE AND REPLACE WITH SRM REPAIR ORGINIAL N/R 534146 RIGHT CUSP MEMBRANE CRACK EXTENDING FROM STOP DRILL TO AFT OF FS 1600.  INSTALLED DOUBLER AS PER SRM 51-21-01.
